# SDR USAA991312

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 30,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO .25 INCH CRACKS BETWEEN STRINGER 8L AND 9L FRAME 380 INBOARD RIVET.  FABRICATED DOUBLER PER SRM 53-00-07 FIG 201.  (M)
